# SDR LR7A06063

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 CHECK PER JOB CARD HSP53303 FOUND LT TIE-DOWN WELL CRACKED IN CHINE PLATE AT FS 637, WL 146, LBL 59.  REPAIRED CHINE PLATE IAW LAC MEA 382-53-06-046.
